Alert archive / Kansas / Areal Flood Warnings in 2009

Areal Flood Warning 21, NWS Wichita, KS

April 27, 2009Chase County, Harvey County, Marion County, Kansas

NWS Wichita, KS issued this areal flood warning at Apr 27, 2009, 10:24 AM CDT for Chase County, Harvey County, Marion County, Kansas. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2009, 10:24 AM CDT (15:24 UTC)
Expired
Apr 27, 2009, 7:15 PM CDT
In force
9 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chase County, KS, Harvey County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 75 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KICT 271524
FLWICT

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 AM CDT MON APR 27 2009

KSC017-079-115-280015-
/O.NEW.KICT.FA.W.0021.090427T1524Z-090428T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1024 AM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLOOD WARNING FOR...
  CHASE COUNTY IN CENTRAL KANSAS.
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
  MARION COUNTY IN CENTRAL KANSAS.

* UNTIL 715 PM CDT MONDAY

* AT 1022 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
ACROSS THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL SUNDAY 
AFTERNOON AND NIGHT CONTINUES TO RESULT IN MINOR FLOODING THROUGHOUT 
PORTIONS OF CHASE...HARVEY...AND MARION COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3852 9692 3851 9635 3809 9636 3809 9714
      3816 9715 3791 9715 3791 9770 3817 9769
      3817 9736 3860 9736 3860 9693

$$

CARUSO
1 follow-up statement
000 
WGUS83 KICT 272351
FLSICT

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON APR 27 2009

KSC017-079-272358-
/O.CAN.KICT.FA.W.0021.000000T0000Z-090428T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE KS-HARVEY KS-
651 PM CDT MON APR 27 2009

...THE FLOOD WARNING HAS BEEN CANCELLED FOR HARVEY AND CHASE
COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE. HOWEVER...RIVER FLOODING WILL PERSIST ALONG THE LITTLE 
ARKANSAS AND COTTONWOOD RIVER. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3860 9693 3852 9692 3852 9681 3834 9682
      3834 9683 3809 9683 3809 9713 3810 9714
      3817 9714 3817 9736 3860 9736

$$

KSC115-280015-
/O.CON.KICT.FA.W.0021.000000T0000Z-090428T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-
651 PM CDT MON APR 27 2009

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MARION
COUNTY...

NUMEROUS CREEKS AND STREAMS WERE STILL FLOODED IN THE SOUTHWEST PART 
OF MARION COUNTY. EVEN THOUGH THE RAIN HAD ENDED ACROSS THE 
AREA...THESE CREEKS AND STREAMS WILL BE SLOW TO RECEDE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3860 9693 3852 9692 3852 9681 3834 9682
      3834 9683 3809 9683 3809 9713 3810 9714
      3817 9714 3817 9736 3860 9736

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 27, 6:26 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 27, 6:26 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
626 AM CDT MON APR 27 2009

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
CONVECTION WILL MAINLY AFFECT KCNU FOR THE FIRST SEVERAL HOURS OF
THE FORECAST. AFTER SOME GUSTY WINDS THIS MORNING AT KRSL AND
KSLN...WINDS WILL GRADUALLY WEAKEN AND BECOME LIGHT AND VARIABLE
FOR TONIGHT. AM CONCERNED ABOUT FOG POTENTIAL GIVEN SO MUCH
RAINFALL THE PAST COUPLE DAYS...LATE CLEARING AND LIGHT WINDS
TONIGHT. FOR NOW HAVE PUT 3-4SM AT ALL TAF SITES...AND CAN REFINE
WITH LATER FORECASTS. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG
AT AT LEAST ONE TAF SITE TUESDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 27 2009/

DISCUSSION...
FORECAST CONCERN...RESIDUAL PRECIP/CONVECTION THIS MORNING AND
FLOODING AGGRAVATION.

ONGOING CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY ALONG AND
EAST OF I-135 THIS MORNING...WITH AREAS OF LOCALLY HEAVY RAINFALL
POSSIBLE. FLOOD WATCH WILL BE CANCELED TO THE WEST OF THIS AREA
AND CONTINUED TO THE EAST UNTIL 18Z EXPIRATION. THE REMAINING
PORTION OF THE UPPER TROF WILL EJECT ACROSS THE CENTRAL PLAINS
TODAY...WITH SOME RENEWED CONVECTION POSSIBLE ALONG THE EASTWARD
MIGRATORY SURFACE FRONT ACROSS SOUTHEAST KANSAS. OTHERWISE SOME
CLEARING IS EXPECTED ACROSS CENTRAL KANSAS THIS AFTERNOON...THOUGH
TEMPERATURES WILL BE QUITE CHILLY OVER THE PAST SEVERAL DAYS.

A BRIEF RESPIT FROM THE RAIN AND THUNDER CAN BE EXPECTED ACROSS
THE AREA TONIGHT INTO TUESDAY...AS HIGH PRESSURE AND DRIER AIR
NOSE SOUTH ACROSS EASTERN KANSAS. HOWEVER...MOISTURE WILL BEGIN
TO RETURN BY TUESDAY NIGHT INTO WEDNESDAY IN ADVANCE OF ANOTHER
UPPER TROF DEVELOPING ACROSS THE WEST. LITTLE CHANGE TO THE OUTER
PERIODS WITH FOCUS ON CURRENT AND SHORT TERM WEATHER.

DARMOFAL

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
AREAS OF IFR/MVFR CIGS/VSBYS WILL CONTINUE TO AFFECT THE AREA
OVERNIGHT...WITH SCATTERED TO NUMEROUS CONVECTION. A GENERAL
IMPROVEMENT IN CONDITIONS IS EXPECTED ACROSS THE AREA BY LATE
MORNING AND INTO THE AFTERNOON...AS DRIER AIR ADVECTS ACROSS
THE AREA BEHIND A COLD FRONT. CONDITIONS EXPECTED TO BECOME
VFR ACROSS CENTRAL KANSAS BY THE END OF THE FORECAST VALID
PERIOD...WITH MVFR CIGS LINGERING ACROSS SOUTHEAST KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  42  68  55 /  60  10  10  30
HUTCHINSON      59  40  66  54 /  40  10  10  30
NEWTON          58  40  67  54 /  60  10  10  30
ELDORADO        59  42  68  54 /  80  10  10  20
WINFIELD-KWLD   62  43  69  55 /  70  10  10  20
RUSSELL         58  38  62  52 /  20   0  20  30
GREAT BEND      58  39  62  53 /  20   0  20  30
SALINA          58  39  67  53 /  40   0  10  30
MCPHERSON       58  40  66  54 /  40   0  10  30
COFFEYVILLE     71  45  70  56 /  70  30  10  20
CHANUTE         67  43  69  54 /  80  20  10  20
IOLA            66  43  68  53 /  80  20  10  20
PARSONS-KPPF    70  45  70  55 /  70  30  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ052-053-068>071-
083-092>095-098.

&&
Hazardous weather outlook, Apr 27, 4:00 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
400 AM CDT MON APR 27 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280900-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
400 AM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE THIS MORNING ACROSS
PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...ONGOING
FLOODING OF LOW-LYING AREAS AND ALONG RIVERS AND CREEKS WILL
CONTINUE ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. PLEASE
REFER TO THE LATEST FLOOD WATCH...AND AREAL OR RIVER FLOOD WARNING
PRODUCTS FOR MORE SPECIFIC INFORMATION.

A FEW STRONG STORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS THIS
AFTERNOON. DIME SIZE HAIL AND GUSTY WINDS TO 50 MPH WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY
NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE.
HOWEVER THE CHANCES FOR THUNDERSTORMS WILL INCREASE BY WEDNESDAY
AND INTO THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH
LOCALLY HEAVY RAINFALL. CHANCES FOR THUNDERSTORMS WILL LINGER
INTO THE UPCOMING WEEKEND...THOUGH THE RISK FOR SEVERE WEATHER
IS EXPECTED TO DIMINISH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Local storm report, Apr 27, 4:50 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     FLOOD            1 W MCCONNELL AIR FORCE 37.62N 97.29W
04/27/2009                   SEDGWICK           KS   LAW ENFORCEMENT

            HIGH WATER WITH ROADS BLOCKED OFF AROUND 47TH STREET
            SOUTH AND OLIVER, AND MOUNT VERNON AND HYDRAULIC.

&&

KED
Local storm report, Apr 27, 4:53 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
453 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      4 N CONWAY SPRINGS      37.45N 97.64W
04/27/2009                   SUMNER             KS   LAW ENFORCEMENT

            K 49 WAS BARRICADED DUE TO HIGH WATER FLOWING OVER THE
            HIGHWAY.

&&

KED
Local storm report, Apr 27, 6:33 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
633 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     HEAVY RAIN       2 SW PARK CITY          37.78N 97.35W
04/27/2009  M4.02 INCH       SEDGWICK           KS   PUBLIC

            TOTAL PRECIPITATION SINCE MIDNIGHT SUNDAY.

0530 AM     HEAVY RAIN       1 S BENTON              37.77N 97.11W
04/27/2009  M6.20 INCH       BUTLER             KS   PUBLIC

            TOTAL RAINFALL SINCE MIDNIGHT SUNDAY.

&&

SCHRECK
Local storm report, Apr 27, 6:47 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
647 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WEST WICHITA            37.69N 97.46W
04/27/2009  M5.31 INCH       SEDGWICK           KS   NWS EMPLOYEE

&&

LFW
Local storm report, Apr 27, 6:56 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       CONWAY SPRINGS          37.39N 97.64W
04/27/2009  M4.34 INCH       SUMNER             KS   CO-OP OBSERVER

&&

SCHRECK
Local storm report, Apr 27, 9:30 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
930 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     HEAVY RAIN       10 N BENTON             37.93N 97.11W
04/27/2009  M6.30 INCH       BUTLER             KS   TRAINED SPOTTER

            MEASURED STORM-TOTAL RAINFALL.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
Apr 26, 7:06 PM CDTAreal Flood WarningICTHarper, Kingman5 hr
Apr 26, 7:32 PM CDTFlash Flood WarningICTHarper4 hr
Apr 26, 8:23 PM CDTRiver Flood WarningICTSumner32 hr
Apr 26, 8:27 PM CDTSevere Thunderstorm WarningICTHarper33 min
Apr 26, 8:30 PM CDTRiver Flood WarningICTMarion37 hr
Apr 26, 8:30 PM CDTRiver Flood WarningICTChase66 hr
Apr 26, 8:30 PM CDTRiver Flood WarningICTChase, Lyon3 days
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningICTSumner34 min
Apr 26, 9:01 PM CDTAreal Flood WarningICTSumner5 hr
Apr 26, 9:05 PM CDTRiver Flood WarningICTSaline31 hr
Apr 26, 9:10 PM CDTRiver Flood WarningICTButler48 hr
Apr 26, 9:10 PM CDTRiver Flood WarningICTButler, Cowley55 hr
Apr 26, 9:12 PM CDTRiver Flood WarningICTSedgwick48 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTHarvey, Reno13 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTHarvey6 hr
Apr 26, 9:15 PM CDTRiver Flood WarningICTSedgwick6 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSedgwick42 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSedgwick, Sumner49 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTSumner65 hr
Apr 26, 9:19 PM CDTRiver Flood WarningICTCowley7 days
Apr 26, 9:23 PM CDTRiver Flood WarningICTSaline11 hr
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningICTHarper, Sumner33 min
Apr 26, 9:28 PM CDTRiver Flood WarningICTMcPherson23 hr
Apr 26, 9:28 PM CDTRiver Flood WarningICTMcPherson, Saline40 hr
Apr 26, 9:28 PM CDTRiver Flood WarningICTSaline23 hr
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningICTSumner35 min
Apr 26, 10:08 PM CDTSevere Thunderstorm WarningICTSedgwick22 min
Apr 26, 10:33 PM CDTFlash Flood WarningICTButler6 hr
Apr 26, 10:56 PM CDTFlash Flood WarningICTHarper, Kingman, Sumner6 hr
Apr 27, 12:29 AM CDTAreal Flood WarningICTChase, Harvey, McPherson, Marion, Reno, Rice12 hr
Apr 27, 12:47 AM CDTAreal Flood WarningICTGreenwood12 hr
Apr 27, 12:59 AM CDTFlash Flood WarningICTButler, Sedgwick4 hr
Apr 27, 3:11 AM CDTRiver Flood WarningICTSedgwick, Sumner31 hr
Apr 27, 3:11 AM CDTRiver Flood WarningICTSumner43 hr
Apr 27, 3:14 AM CDTRiver Flood WarningICTButler, Cowley42 hr
Apr 27, 3:45 AM CDTRiver Flood WarningICTWilson5 hr
Apr 27, 4:17 AM CDTFlash Flood WarningICTButler5 hr
Apr 27, 4:28 AM CDTAreal Flood WarningICTSedgwick6 hr
Apr 27, 5:00 AM CDTAreal Flood WarningICTSumner5 hr
Apr 27, 5:51 AM CDTRiver Flood WarningICTButler9 hr
Apr 27, 8:45 AM CDTRiver Flood WarningICTButler6 hr
Apr 27, 8:49 AM CDTRiver Flood WarningICTMontgomery, Wilson6 hr
Apr 27, 9:11 AM CDTAreal Flood WarningICTButler10 hr
Apr 27, 9:39 AM CDTAreal Flood WarningICTSedgwick9 hr
Apr 27, 9:39 AM CDTRiver Flood WarningICTButler, Cowley3 days
Apr 27, 9:39 AM CDTRiver Flood WarningICTCowley3 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTAllen41 hr
Apr 27, 10:14 AM CDTRiver Flood WarningICTAllen, Neosho4 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTNeosho5 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTLabette, Neosho6 days
Apr 27, 10:14 AM CDTRiver Flood WarningICTLabette7 days
Apr 27, 10:19 AM CDTAreal Flood WarningICTRice9 hr
Apr 27, 2:40 PM CDTFlash Flood WarningICTChautauqua, Montgomery, Wilson6 hr
Apr 27, 3:04 PM CDTFlash Flood WarningICTNeosho6 hr
Apr 27, 6:45 PM CDTAreal Flood WarningICTLabette5 hr

Nearby

Areal Flood Warnings in Kansas, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.